# SDR HEEA967719

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R
- Part time: 7,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (BLADE HAS THE TIP RIB UNBONDED, AND A CRACK AT STATION 112" WITH SEPARATION ON EACH SIDE OF THE CRACK ON THE LEADING EDGE.
